# SDR SWIA201333497

- Difficulty date: May 17, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 36,751 hours, 33,170 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MSG.  BY THE TIME WE RAN CHECKLIST, ISSUE SELF-CORRECTED.  NO PROBLEMS WITH LANDING GEAR EXTENSION ON LANDING.  REPLACED 3A ELECTRIC HYD PUMP IAW AMM, PN: 848847, SN ON: MX572122, SN OFF: MX520285.
